# SDR AALA202108230456

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,987 hours, 10,197 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR DIFFICULT TO OPEN FROM INSIDE THE FLIGHT CREW REST COMPARTMENT. CREW REST DOOR LATCH ADJUSTED AND OPERATIONS TEST PERFORMED SATISFIED AS PER AMM 25-29-01.
